Resilience to distinguishing attacks on WG-7 cipher and their generalizations

TitleResilience to distinguishing attacks on WG-7 cipher and their generalizations
Publication TypeJournal Article
Year of Publication2013
AuthorsGong, G., M. Aagaard, and X. Fan
JournalJournal of Cryptography and Communications: Discrete Structures, Boolean Functions and Sequences
Volume5
Start Page277
IssueNo. 4
Pagination277-289
Date PublishedDecember/2013
Reprint EditionTechnical Report, CACR 2012-30, 2012, University of Waterloo